Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v46.i2.40
pages 42-55

Simplex Shape of the General Permutable Polyhedron Specified by Irreducible System

Oleg A. Iemets
Poltava University of Economics and Trade
Mariya V. Leonova
Poltava National V.G. Korolenko Pedagogical University

SINOPSIS

We obtain simplex form of the general permutable polyhedron, given by irreducible system of linear constraints, by means of its transformation with usage of algorithm of transformation of linear programming problems in the standard form to the form, required for usage of the Karmarkar algorithm. Illustrative example was considered.


Articles with similar content:

Optimization Procedure for Solution of the Generalized Silvester Matrix Equation
Journal of Automation and Information Sciences, Vol.31, 1999, issue 4-5
Igor V. Yurchenko, Anatoliy V. Nikitin
ON A ONE ANALYTICAL SOLUTION METHOD FOR THE DYNAMIC LAMINAR BOUNDARY-LAYER PROBLEM IN A SELF-SIMILAR CASE
TsAGI Science Journal, Vol.44, 2013, issue 5
Valerii Nikolaevich Laptinskii
The Method of Simplified Models Automated Design for Control of Nonlinear Distributed Processes
Journal of Automation and Information Sciences, Vol.31, 1999, issue 7-9
Mikhail N. Fomin
The Synthesis of Adaptive Terminal Control Algorithm for Inertial Secondary Order System with Bounded Noises
Journal of Automation and Information Sciences, Vol.39, 2007, issue 9
Dmitriy P. Kucherov
Convergence of Extragradient Algorithm with Monotone Step Size Strategy for Variational Inequalities and Operator Equations
Journal of Automation and Information Sciences, Vol.51, 2019, issue 6
Dmitriy A. Nomirovskii, Sergey V. Denisov, Bogdan V. Rublyov , Vladimir V. Semenov